RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 5, Pages 1044–1047 (Mi dan9785)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Optimal sliding states in systems described by equations of elliptic type

M. A. Yagubov

S. M. Kirov Azerbaidzhan State University, Baku

Full text: PDF file (423 kB)

Bibliographic databases:
UDC: 519.3
Presented: А. Н. Тихонов
Received: 19.04.1983

Citation: M. A. Yagubov, “Optimal sliding states in systems described by equations of elliptic type”, Dokl. Akad. Nauk SSSR, 274:5 (1984), 1044–1047

Citation in format AMSBIB
\Bibitem{Yag84}
\by M.~A.~Yagubov
\paper Optimal sliding states in systems described by equations of
elliptic type
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 5
\pages 1044--1047
\mathnet{http://mi.mathnet.ru/dan9785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=734940}


Linking options:
  • http://mi.mathnet.ru/eng/dan9785
  • http://mi.mathnet.ru/eng/dan/v274/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019